# SDR COMA0560436

- Difficulty date: August 9, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 18,087 hours, 17,030 cycles
- Engine: Ge CF343A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 887055
- Part serial: MX636375
- Condition: Failed
- Location: Rt Engine
- Part time: 10,229 hours, 9,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4998 - NR 2 HYDRAULIC SYSTEM HIGH TEMP AND LOW PRESSURE WARNING.  REPLACED THE RT ENGINE HYDRAULIC PUMP.
